question-icon

Does I pill taken two years ago cause irregular periods?

default
Posted on Thu, 4 Jun 2015
Question: i had taken i pill three times 2-3 years ago before my marriage. i found my periods were not regular and and less heavy. Then a cyst has been detected in the right overy and my gynae asked me to take Novelon. i had taken novelon for 2-3 years and my periods were regular due to this medicine. Now i got married and stopped novelon. My last periods was on 7th April and i am still waiting for the periods to come. I have that feeing that my periods are coming and also having white discharge which i always have before periods. I want to know is it the side effect of the i pill which i used 2-3 years ago. What should i do.
doctor
Answered by Dr. Soumya (8 minutes later)
Brief Answer:
Not related to ipill

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about ipill.

Following is my reply:

1) Your irregular periods are not related to ipill or as its side effect. Forget about ipill history.

2) Your irregular periods are possibly due to increased weight in recent months if you have put on weight, increased stress in job or family, exam tension, change of place etc... Let me know if you have any of these.

3) Novelon had temporarily regulated periods. You have irregular periods due to causes other than ipill.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Soumya

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Soumya (9 minutes later)
But i found my periods irregular just after using i pill.
doctor
Answered by Dr. Soumya (5 minutes later)
Brief Answer:
not related to ipill

Detailed Answer:
Hi,

Though this has been coincidental to have irregular periods after ipill, there absolutely no relation to it.

There absolutely no worry to link these 2.

Let me know if I can be of more help.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Soumya (1 hour later)
Will irreular periods restrict my pregnancy?
doctor
Answered by Dr. Soumya (9 minutes later)
Brief Answer:
Losing weight will help

Detailed Answer:
Hi,

Irregular periods make pregnancy slightly difficult as you won't know exactly ovulation dates to try for pregnancy as your periods are irregular.

Losing some weight might help you to get pregnant by regularising your cycles.

Let me know if you need any more clarification.

Regards,
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3062 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does I pill taken two years ago cause irregular periods?

Brief Answer: Not related to ipill Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about ipill. Following is my reply: 1) Your irregular periods are not related to ipill or as its side effect. Forget about ipill history. 2) Your irregular periods are possibly due to increased weight in recent months if you have put on weight, increased stress in job or family, exam tension, change of place etc... Let me know if you have any of these. 3) Novelon had temporarily regulated periods. You have irregular periods due to causes other than ipill. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Soumya